# SDR CALA2018010500017

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOORBEAM BS 365, RBL 5 HAS CORROSION ON UPPER SURFACE. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, DAMAGE 1,  FIG 101, DETAIL III.  ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-51-201, REP AIR 8, AND DWG 141N5112.
